# SDR FDEA201503030636

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 937 hours, 26,745 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Failed
- Location: Emergency Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK RECEIVED AN EMERGENCY POWER ON ALERT, RESET WITH MX DIRECTION.  DURING CLIMB OUT GOT ANOTHER EMERGENCY POWER ON ALERT WITH FUMES.  COMPLIED WITH QRH, RESET PROCEDURE.  EMERGENCY POWER ON ALERT RETURNED.  R & R EPCU IAW AMM 24-08-01-4-0.  OPERATIONS CHECKED EPCU IAW AMM 24-08-01-5- 0, CHECKED GOOD, ACFT TO REMAIN CAT 3 IAW AMM 22-00-00-2-0 & THE PREVIOUSLY REFERENCED OPERATIONS CHECKED AMM.
